| Model Number |
M00558220 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary needle was used during an endobronchial ultrasound (ebus) -tbna procedure performed on (b)(6) 2026.During the procedure, the needle failed to deploy smoothly, and the needle tip was noted to be protruding from the sheath.The patient's condition at the conclusion of the procedure was reported to be stable.Additional clarification has been requested from the customer regarding the procedural outcome.If additional relevant information becomes available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Block g4:
additional premarket / 510(k) #: k163248.Block h6:
device code a041001 is being used to capture the reportable event of needle punctured sheath.